Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Tingling in hands, mouth, scalp tinnitus, imbalance, arm twitching, fatigue. Taking vitamins. Treatment options?

I recently took a single dose of: 566 mg Vitamin B1 575 mg Vitamin B3 566 mg Vitamin B5 560 mg Vitamin B6 Afterwards I experienced symptoms such as tingling in hands, mouth and scalp, tinnitus , imbalance, twitching of arms. Since then I have experienced fatigue, insomnia and ataxia . Are these likely to be permanent?
Asked On : Sat, 26 May 2012
Answers:  1 Views:  269
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
these are aalergies to vitanmin some people have
take lot oof warm water they will go
Answered: Tue, 19 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor